# SDR P5CA0000200

- Difficulty date: May 20, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 74,899 hours, 17,881 cycles
- Engine: Pwa JT9D7A
- Engine time: 70,052 hours, 17,311 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 25 KTS, NR 2 THRUST REVERSER UNLOCKED LIGHT ILLUMINATED.  TAKEOFF ABORTED.  TRANSFEREDTO MEL 78-2-A CAT C DMI NR 25184 AS PER MX CONTROL AXLE VERIFICATION  INSPECTION C/W AS PER DDPG 78-2-A.
